# SDR SWAA2024020950509

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,527 hours, 27,268 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: UNKNOWN
- Condition: Loose
- Location: Seat 10a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10A RECLINES INTO THE EMERGENCY EXIT ROW.<[01] SECURED HYDROLOCK AT 10A PER CMM 25-22-46.
